Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: possible success story but.....

Posted by bigbertha on February 28, 1999, at 15:12:27

In reply to possible success story but....., posted by Paul on February 28, 1999, at 14:50:16

I have been experiencing intermittent mild discomfort in my stomach - like the feeling one gets when coming down with the flu,

I get these periodically on Effexor and wonder
what precipitates the event. Although I have a
fairly tender GI tract (partly due to my missing
gall bladder), sometimes I think this may happen
if your dosing times get out of whack. For example:
for 3 wks you dose at 7AM/12PM/5PM. Then one day
you dose at 7AM/forget to dose at 12 then try to catch
up, and so on. It usually only lasts a day or so -
unless you REALLY have the stomach-bug!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bigbertha thread:3298